# SDR SWIA201438339

- Difficulty date: June 12, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 30,021 hours, 24,973 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE HALF (DOOR SIDE) LUG 19, FROM AFT END,  GOUGED.  C-CHECK, RO: BLENDED GOUGE ON PAX DOOR HINGE IAW REO.
